Leonelo Iturriaga Pastene

Coordinador Docente Campus Santiago

Línea de Investigación:

Análisis No-Lineal y de Ecuaciones Diferenciales Parciales

Información:

  • Grado Académico: Ph.D Universidad de Chile
  • Campus: Campus San Joaquín
  • Oficina: A-059
  • Email: leonelo.iturriaga@usm.cl
  • Teléfono: (56) (2) 2303 7337

Publicaciones Recientes

Núm. Autores Artículo Revista Año
26

J. García-Melián, L. Iturriaga, A. Quaas

Liouville theorems for radial solutions of semilinear elliptic equations

Complex Variables and Elliptic Equations; Vol 64(6), pp. 933-949; 2019.

2019
25

I. Flores, M. Franca, L. Iturriaga

Positive radial solutions involving nonlinearities with zeros

Discrete Contin. Dyn. Syst. 39 (2019), no. 5, 2555–2579

2019
24

L. Iturriaga, E. Massa

On necessary conditions for the comparison principle and the sub- and supersolution method for the stationary Kirchhoff equation

Journal of Mathematical Physics; Vol. 59(1), art. 011506; Jan. 24, 2018

2018
23

L. Iturriaga, E. Massa

Existence, nonexistence and multiplicity of positive solutions for the poly-Laplacian and nonlinearities with zeros

Discrete and Continuous Dynamical Systems – A; Vol. 38(8), pp 3831–3850, Oct 2018

2018
22

P. Cerda, L. Iturriaga, S. Lorca, P. Ubilla

Positive radial solutions of a nonlinear boundary value problem

Communications on Pure and Applied Analysis; Vol. 17(5), pp 1765–1783,  Sep. 2018

2018
21

L. Iturriaga, S. Lorca, E. Massa

Multiple Positive Solutions for the M-Laplacian and a Nonlinearity with Many Zeros

Differential and Integral Equations; Vol. 30(1-2), pp. 145-159; Jan-Feb. 2017

2017
20

B. Barrios, J. García-Melián, L. Iturriaga

Semilinear elliptic equations and nonlinearities with zeros

Nonlinear Analysis; Vol. 134, pp. 117-126; Mar. 2016

2016
19

J. García-Melián, L. Iturriaga

Some counterexamples related to the stationary Kirchhoff equation

Proceedings of the American Mathematical Society; Vol. 144(8), pp. 3405-3411; Aug. 2016

2016
18

J. García-Melián, L. Iturriaga, H. Ramos

A Priori Bounds and Existence of Solutions for Slightly Superlinear Elliptic Problems

Advanced Nonlinear Studies; Vol. 15, pp. 923-938; 2015

2015
17

E. Moreira dos Santos, L. Iturriaga, P. Ubilla

Local minimizers in spaces of symmetric functions and applications

Journal of Mathematical Analysis and Applications; Vol. 429(1), pp. 27-56; Sept. 1, 2015

2015
16

J. García, L. Iturriaga

Multiplicity of Solutions for some Semilinear Problems Involving Nonlinearities with Zeros

Israel Journal of Mathematics; Vol. 210(1), pp. 233-244; Sept. 2015

2015
15

L. Iturriaga, E. Massa, J. Sánchez, P. Ubilla

Positive solutions for an elliptic equation in an annulus with a superlinear nonlinearity with zeros

Mathematische Nachrichten; Vol. 287(10), pp. 1131-1141; 2014

2014
14

L. Iturriaga, M. Souto, P. Ubilla

Quasilinear Problems Involving Changing-Sign Nonlinearities without an Ambrosetti-Rabimowitz-Type Condition

Proceedings of the Edinburgh Mathematical Society (Series 2); Vol. 57(3), pp. 755-762; October 2014

2014
13

S. Alarcón, L. Iturriaga, A. Quaas

Existence and multiplicity results for Pucci’s operators involving nonlinearities with zeros

Calculus of Variations and Partial Differential Equations November 2012, Volume 45, Issue 3–4, pp 443–454

2012
12

L. Iturriaga, S. Lorca, E. Saavedra, P. Ubilla

Quasilinear equations involving nonlinear Neumann boundary conditions

Differential Integral Equations 25 (2012), no. 7-8, 657–664

2012
11

L. Iturriaga, S. Lorca, P. Ubilla

A quasilinear problem without the Ambrosetti-Rabinowitz-type condition

Proc. Roy. Soc. Edinburgh Sect. A 140 (2010), no. 2, 391–398.

2010
10

L. Iturriaga, J. Sánchez

Exact number of solutions of stationary reaction-diffusion equations

Appl. Math. Comput. 216 (2010), no. 4, 1250–1258

2010
9

L. Iturriaga, S. Lorca, E. Massa

Positive solutions for the p-Laplacian involving critical and supercritical nonlinearities with zeros

Ann. Inst. H. Poincaré Anal. Non Linéaire 27 (2010), no. 2, 763–771

2010
8

L. Iturriaga, S. Lorca, E. Massa

Existence of solutions to quasilinear elliptic equations with singular weights

Adv. Nonlinear Stud. 10 (2010), no. 1, 109–120

2010
7

L. Iturriaga, E. Massa, J. Sánchez, P. Ubilla

Positive solutions of the p-Laplacian involving a superlinear nonlinearity with zeros

J. Differential Equations 248 (2010), no. 2, 309–327

2010
6

F. Brock, L. Iturriaga, P. Ubilla

A multiplicity result for the p-Laplacian involving a parameter

Ann. Henri Poincaré 9 (2008), no. 7, 1371–1386

2008
5

L. Iturriaga

Existence and multiplicity results for some quasilinear elliptic equation with weights

J. Math. Anal. Appl. 339 (2008), no. 2, 1084–1102

2008
4

L. Iturriaga, S. Lorca, J. Sánchez

Existence and multiplicity results for the p-Laplacian with a p-gradient term

NoDEA Nonlinear Differential Equations Appl. 15 (2008), no. 6, 729–743

2008
3

L. Iturriaga, S. Lorca

Existence and multiplicity results for degenerate elliptic equations with dependence on the gradient

Bound. Value Probl. 2007, Art. ID 47218, 12 pp

2007
2

F. Brock, L. Iturriaga, J. Sánchez, P. Ubilla

Existence of positive solutions for p-Laplacian problems with weights

Commun. Pure Appl. Anal. 5 (2006), no. 4, 941–952

2006
1

F. Brock, L. Iturriaga, P. Ubilla

Semi-linear singular elliptic equations with dependence on the gradient

Nonlinear Anal. 65 (2006), no. 3, 601–614.

2006

Proyectos Vigentes

Programa Nombre Proyecto Periodo
FONDECYT REGULAR 1161635 Hamiltonian Elliptic Systems and Fourth-Order Equations 2016 - 2020